# SDR SWAA2022030846498

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LOWER BULKHEAD SUPPORT ANGLE BS500D LBL27-RBL27 WL156 FCB / NO LIMITS FOR CORROSION ON BULKHEAD SUPPORT REPAIR BY REPLACEMENT. REMOVED AND REPLACED DAMAGED BULKHEAD SUPPORT AT BS 500D IAW SRM CH 51-40-02 AND DRAWING #143A9481.
